# SDR SWIA202160487

- Difficulty date: June 8, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Condition: Corroded
- Location: E/E Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVALUATE CORROSION ON MAIN AVIONICS DOOR OPENING SURROUND SKIN (SEAL LANDING).     (C-CHECK RO 8/18/2021)    BLENDED OUT CORROSION ON MAIN AVIONICS BAY DOOR OPENING SURROUND SKIN, FOUND TO BE WITHIN LIMITS OF BOMBARDIER REO 690-53-21-032 REV -- DATED 2008/03/07, SEE CONTINUE CARD FOR DETAILS. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR / COMPLETED SKYWEST FORM M-337, SEE ATTACHED
